# SDR DALA2018040602625

- Difficulty date: April 5, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,503 hours, 30,518 cycles
- System (JASC): 5700 · Wing Structure
- Part: Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BUTTE DOOR INBOARD TRAILING EDGE LOWER CORNER LT WING.   THE BUTTE DOOR WAS REPAIRED IAW SRM 57-00-00-2R, REPAIR 1.
